# SDR UIEA2020111002375

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143T500035
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PROCESS INSPECTION OF REMOVAL, FOUND CORROSION ON INTERCOSTAL RBL 28 FROM STA 610 TO 635.  REMOVED CORROSION FROM INTERCOSTAL STA 610-635 RBL 28 AND FOUND OUT OF LIMITS, IAW B767 SRM 53-00-04-1A-1.  FABRICATED NEW INTERCOSTAL AND APPLIED PROTECTIVE FINISHES, IAW BOEING DWG 143T5000 REV AL,G , B767 SRM 51-20-01.
